# SDR USAA2011020190431

- Difficulty date: December 8, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - MAJOR REPAIR - S2 CHECK - CORROSION ON LONGERON AT FR 75, -Y1450, S26R.  REPLACED LONGERON AT FR 75, -Y1450, S26R IAW A330 SRM 51-72-11.  AFTER FURTHER REVIEW BY THE ENGINEERING DEPARTMENT IT WAS DETERMINED THAT THIS EVENT WAS CPCP RELATED AND CLASSIFIED AS A LEVEL 2 FINDING.
